Existence of positive solutions for the boundary value problem of a nonlinear fractional differential equation

Authors

  • Xiulan Guo
  • Gongwei Liu

DOI:

https://doi.org/10.24297/jam.v10i9.1897

Keywords:

Fractional differential equation, Boundary value problem, Positive solution, Green's function, Fixed-point theorems.

Abstract

In this paper, we deal with the following nonlinear fractional boundary value problem

                             Dao+u(t) +f(t, u(t))= 0,0 < t < 1,4 < α <-5,

                            u(0) = u (1) = u'(0)= u'(1)= u"(1)= 0
where Dao+is the standard Riemann-Liouville differential operator of order α . We give some properties of Green's function for the problem. By means of some fixed-point theorems on cone, some existence and multiplicity results of positive solutions are obtained. Moreover, some concrete examples are given respectively.

Downloads

Downloads

Published

2015-07-04

How to Cite

Guo, X., & Liu, G. (2015). Existence of positive solutions for the boundary value problem of a nonlinear fractional differential equation. JOURNAL OF ADVANCES IN MATHEMATICS, 10(9), 3862–3875. https://doi.org/10.24297/jam.v10i9.1897

Issue

Section

Articles